UM

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Mathematical representation of a Chinese character and its applications Journal article
International Journal of Pattern Recognition and Artificial Intelligence, 2002,Volume: 16,Issue: 6,Page: 735-747
Authors:  Sun X.;  Chen H.;  Yang L.;  Tang Y.Y.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/11
Component of Chinese character  Data structure  Knowledge  Mathematical expression  Operator  Stroke